How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 64013
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I'm currently taken a combination of pain meds do to spine

Customer Question

Hello Doc, I'm currently taken a combination of pain meds do to spine injury/surgery such as skelaxin, cyclobenzaprine, lryica, celebrex, oxycodone and oxycontin.I've been noticing I have little to no sex drive and when I do attempt to engage I see I don't girth in my penis that I used to have before I started taken the above meds can you tell me what's going on with my sex drive?
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

It can be medication effects.

Your meds need to be reviewed and streamlined by your doctor.

The effects of this combination are scientifically unpredicatble.

You need to have hormone checks, checks for diabetes, circulation problems, psychological problems, cholesterol and blood pressure.

All can affect this.

See an internal medicine doctor, and if need be , a urologist.

'

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.